# SDR 08FDEA00955

- Difficulty date: March 14, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC0740507
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED INTERIOR SKIN REPAIR DOUBLER ON PANEL NR 535 DL.  REMOVED DAMAGED DOUBLER. CLEANED & PREPPED AREA.  FABRICATED NEW DOUBLER & FILLER.  APPLIED A HOT BOND, SEALED EDGES WITH SEALANT.  PRIMED & PAINTED IAW SRM 51-71-00  VOL II.
